Bulletin of the American Mathematical Society

Resolution of positive operators

R. V. Chacon

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 572-574.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524924

Mathematical Reviews number (MathSciNet)
MR0141989

Zentralblatt MATH identifier
0121.09904

Citation

Chacon, R. V. Resolution of positive operators. Bull. Amer. Math. Soc. 68 (1962), no. 6, 572--574. https://projecteuclid.org/euclid.bams/1183524924


Export citation

References